# SDR HNAA2012040200716

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 57,851 hours, 64,542 cycles
- Engine: Pwa PW120
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAILED AFTER RUNNING APPROX.30 MINUTES, FAULT LIGHT CAME ON FOLLOWED BY CHECK FIRE DETECT LIGHT COMING ON.  APU FIRE DETECTION SYS DEACTIVATED IAW S/P APPENDIX 1 26-6.  R & R RELAY 2449-K26.  RAN APU.  OPS CHECKED GOOD AT THIS TIME.
